Format
Items per page
Sort by

Send to:

Choose Destination

Links from PubMed

Items: 1 to 20 of 201

1.

Syndrome of inappropriate antidiuretic hormone secretion induced by a single dose of oral cyclophosphamide.

Gilbar PJ, Richmond J, Wood J, Sullivan A.

Ann Pharmacother. 2012 Sep;46(9):e23. doi: 10.1345/aph.1R296. Epub 2012 Aug 21.

PMID:
22911342
2.

Recurrent episodes of serotonin-reuptake inhibitor-mediated hyponatremia in an elderly patient.

Stovall R, Brahm NC, Crosby KM.

Consult Pharm. 2009 Oct;24(10):765-8.

PMID:
20017411
3.

Syndrome of inappropriate antidiuretic hormone associated with moxifloxacin.

Yam FK, Eraly SA.

Am J Health Syst Pharm. 2012 Feb 1;69(3):217-20. doi: 10.2146/ajhp110201.

PMID:
22261943
4.

Citalopram-associated SIADH.

Barclay TS, Lee AJ.

Ann Pharmacother. 2002 Oct;36(10):1558-63.

PMID:
12243606
5.

Syndrome of inappropriate secretion of antidiuretic hormone (SIADH) and adrenal insufficiency induced by rathke's cleft cyst: a case report.

Iwai H, Ohno Y, Hoshiro M, Fujimoto M, Nishimura A, Kishitani Y, Aoki N.

Endocr J. 2000 Aug;47(4):393-9.

6.

[Valproate related syndrome of inappropriate secretion of antidiuretic hormone (SIADH)--a case report].

Ikeda K, Moriyasu H, Yasaka M, Oita J, Yamaguchi T.

Rinsho Shinkeigaku. 1994 Sep;34(9):911-3. Japanese.

PMID:
7820967
7.

Fentanyl-associated syndrome of inappropriate antidiuretic hormone secretion.

Kokko H, Hall PD, Afrin LB.

Pharmacotherapy. 2002 Sep;22(9):1188-92.

PMID:
12222557
8.

Syndrome of inappropriate antidiuretic hormone secretion associated with lisinopril.

Shaikh ZH, Taylor HC, Maroo PV, Llerena LA.

Ann Pharmacother. 2000 Feb;34(2):176-9.

PMID:
10676825
9.

Syndrome of inappropriate antidiuretic hormone associated with aripiprazole.

Yam FK, Jackson EA, Kwan BK.

Am J Health Syst Pharm. 2013 Dec 1;70(23):2110-4. doi: 10.2146/ajhp130142.

PMID:
24249761
10.

[Hemophagocytic syndrome with syndrome of inappropriate secretion of antidiuretic hormone (SIADH)].

Ohmoto A, Kohno M, Matsuyama R.

Rinsho Ketsueki. 1995 Oct;36(10):1199-203. Japanese.

PMID:
8531331
11.

Syndrome of inappropriate secretion of antidiuretic hormone associated with imatinib.

Liapis K, Apostolidis J, Charitaki E, Panitsas F, Harhalakis N, Nikiforakis E.

Ann Pharmacother. 2008 Dec;42(12):1882-6. doi: 10.1345/aph.1L410. Epub 2008 Nov 18.

PMID:
19017824
12.
13.

Syndrome of inappropriate secretion of antidiuretic hormone secondary to fluoxetine.

Blacksten JV, Birt JA.

Ann Pharmacother. 1993 Jun;27(6):723-4.

PMID:
8329791
14.

Syndrome of inappropriate antidiuretic hormone associated with tolterodine therapy.

Bryan MK, Nguyen MT, Hilas O.

Consult Pharm. 2010 May;25(5):320-2. doi: 10.4140/TCP.n.2010.320.

PMID:
20497930
15.

Sertraline-associated syndrome of inappropriate antidiuretic hormone: case report and review of the literature.

Bradley ME, Foote EF, Lee EN, Merkle L.

Pharmacotherapy. 1996 Jul-Aug;16(4):680-3. Review.

PMID:
8840376
17.

Syndrome of inappropriate antidiuretic hormone secretion (SIADH) in children undergoing high-dose chemotherapy and autologous peripheral blood stem cell transplantation.

Abe T, Takaue Y, Okamoto Y, Yamaue T, Nakagawa R, Makimoto A, Sato J, Kawano Y, Kuroda Y.

Pediatr Hematol Oncol. 1995 Jul-Aug;12(4):363-9.

PMID:
7577388
18.

[Neuroleptic malignant syndrome associated with the syndrome of inappropriate secretion of antidiuretic hormone].

Yamaguchi K, Takamoto K, Yagi K, Tanabe H.

Rinsho Shinkeigaku. 1995 Feb;35(2):180-3. Japanese.

PMID:
7781236
19.

[Syndrome of inappropriate antidiuretic hormone secretion following cisplatinum and vindesine administration in a patient with squamous cell carcinoma of the lung].

Fukabori T, Nakamura T, Kida T, Fujita Y, Goto T, Hiramori N, Fujii T, Iwasaki Y, Nakagawa M.

Gan To Kagaku Ryoho. 1991 Jun;18(7):1213-6. Japanese.

PMID:
2053780
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk